# SDR IPXA2019061243055

- Difficulty date: June 7, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N147UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0830
- Aircraft time: 18,145 hours, 11,635 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Horn
- Condition: False Activation
- Location: Pax Door Slide
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SLIDE ALARM (HORN) ON ENTRY DOOR WAS SET OFF DURING CLIMBOUT APPROX 8PSI DIFFERENTIAL WHEN ALARM WENT OFF.ACP'D TEST OF WARNING LIGHT AND HORN REF 52-73-11 AND 52-73-12 CHECKS OK DOOR ARMS AND DISARMS NORMAL.
